# SDR ASOA2015110114090

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE PANELS UNDER CABIN FLOORBOARD 231CLF REQUIRES REMOVAL TO C/W INSPECTION.  REMOVED 3 LIGHTNING STRIKE PANELS UNDER 231CLF FOR INSPECTION IAW AMM 53-01-01-000-806.  INSTALLED 3 LIGHTNING PROTECTION PANELS UNDER CABIN FLOORBOARD 231CLF IAW AMM 53-01-01-410-801, OK TO CLOSE.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
